Members Mark Allergy Tablets – 600 ct antihistamine Diphenhydramine

$14.99

QTY:

Warning: sizeof(): Parameter must be an array or an object that implements Countable in /home/customer/www/genericgiant.com/public_html/wp-content/themes/genericgiant/woocommerce/single-product/meta.php on line 26
SKU: c8ffe9a587b1 Category:

Product Description

WE SHIP CUSTOMS-FRIENDLY WORLDWIDE !!!! Temporarily relieves these symptoms of the common cold and symptoms due to hay fever or other upper respiratory allergies: Runny nose Sneezing Itchy nose or throat Itchy, watery eyes 400 tablets Diphenhydramine Hydrochloride 25mg Laboratory tested – Quality assured Ingredients: Active: Diphenhydramine HCI 25 mg. Inactive: carnauba wax, colloidal silicon dioxide, croscarmellose sodium, D&C red #27 aluminum lake, dibasic calcium phosphate dihydrate, hypromellose, magnesium stearate, microcrystalline cellulose, polyethylene glycol (PEG) 400, polysorbate 80 and titanium dioxide.

Additional Information

Weight 6 oz
Dimensions 2 × 5 × 2 in

Reviews

There are no reviews yet.

Be the first to review “Members Mark Allergy Tablets – 600 ct antihistamine Diphenhydramine”

Your email address will not be published. Required fields are marked *